# SDR SIMA20151123005

- Difficulty date: November 23, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 28,601 hours, 24,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR CROSSBEAM CORRODED AT FRAME 20.  R & R CORRODED CROSSBEAM GALLEY FLOOR AT FRAME 20 IAW SRM 51-40-02 & ETN-EM-53-139.
